# SDR SWAA2022031441090

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF HAS BROKEN TAB / DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 221BF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 50. 57066U 8/14/19
